On the asymptotic distribution of the eigenvalue branches of the Schrödinger operator H... W in a spectral gap of H.
Journal für die reine und angewandte Mathematik, Tome 399 (1989), pp. 38-59
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
eigenvalues in gap, local large perturbations, asymptotics of the, impurity levels number, semiclassical, Dirichlet boundary condition
@article{JRAM_1989__399_153153,
author = {Rainer Hempel},
title = {On the asymptotic distribution of the eigenvalue branches of the {Schr\"odinger} operator {H...} {W} in a spectral gap of {H.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {38--59},
year = {1989},
volume = {399},
zbl = {0681.35066},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__399_153153/}
}
TY - JOUR AU - Rainer Hempel TI - On the asymptotic distribution of the eigenvalue branches of the Schrödinger operator H... W in a spectral gap of H. JO - Journal für die reine und angewandte Mathematik PY - 1989 SP - 38 EP - 59 VL - 399 UR - http://geodesic.mathdoc.fr/item/JRAM_1989__399_153153/ ID - JRAM_1989__399_153153 ER -
%0 Journal Article %A Rainer Hempel %T On the asymptotic distribution of the eigenvalue branches of the Schrödinger operator H... W in a spectral gap of H. %J Journal für die reine und angewandte Mathematik %D 1989 %P 38-59 %V 399 %U http://geodesic.mathdoc.fr/item/JRAM_1989__399_153153/ %F JRAM_1989__399_153153
Rainer Hempel. On the asymptotic distribution of the eigenvalue branches of the Schrödinger operator H... W in a spectral gap of H.. Journal für die reine und angewandte Mathematik, Tome 399 (1989), pp. 38-59. http://geodesic.mathdoc.fr/item/JRAM_1989__399_153153/